OPTIMAL PROCEDURES FOR DYNAMIC PROGRAMS WITH COMPLEX LOOP STRUCTURES

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 312
  • Download : 2
Publisher
ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Issue Date
1986
Language
English
Article Type
Article
Citation

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.119, no.1-2, pp.300 - 339

ISSN
0022-247X
DOI
10.1016/0022-247X(86)90159-9
URI
http://hdl.handle.net/10203/23342
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0